Florida, 2007Tornado and Hail in Florida, May 6, 2007
May 6, 2007 · NWS MFL · 9 events in 5 counties and zones
Severe thunderstorms developed ahead of a late-season cold front and swept across large parts of South Florida during the evening hours of May 6th. The thunderstorms produced large hail, damaging winds and tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11,000
- Crop damage
- $750,000
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed ahead of a late-season cold front and swept across large parts of South Florida during the evening hours of May 6th. The thunderstorms produced large hail, damaging winds and tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at May 6, 4:10 PM EST, 55 minutes earlier.
Area forecast discussion, May 6, 4:10 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
510 PM EDT SUN MAY 6 2007
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM EDT ALL ZONES...
...DANGEROUS MARINE CONDITIONS TO IMPACT THE AREA BEGINNING LATE TONIGHT...
.DISCUSSION...VERY BUSY DAY WITH SEVERE WEATHER CONCERNS AND A
SIGNIFICANT COASTAL IMPACT EVENT EXPECTED LATE TONIGHT.
A SEVERE TSTORM WATCH IS IN EFFECT FOR ALL OF MAINLAND SOUTH
FLORIDA AND THE ADJACENT WATERS UNTIL 8 PM EDT. STORMS ARE RAPIDLY
DEVELOPING ACROSS THE AREA...WITH ALREADY A FEW SEVERE THUNDERSTORMS
ISSUED. CONCERNED ABOUT THE PULSE CELLS DEVELOPING LOCALLY...BUT
EVEN MORE CONCERNING ABOUT THE CELLS FORMING WITHIN A LINE OVER
CENTRAL FLORIDA. NAM THIS MORNING SHOWED THIS CONSOLIDATING INTO
AN MCS AND IT LOOKS LIKE THIS MAY BE TAKING SHAPE. SO WE COULD BE
DEALING WITH A MORE WIDESPREAD HAIL/WIND THREAT DURING THE EVENING
HOURS...WITH EITHER AND MCS OR LINE MOVING ACROSS THE AREA. THIS
OF COURSE WILL BE WATCHED CLOSELY. THE SEVERE THREAT WILL SUBSIDE
OVERNIGHT AS THE COLD FRONT ASSOCIATED WITH A DEVELOPING LOW OFF
THE CAROLINA COAST MOVES ACROSS THE AREA. THIS WILL ALLOW THE
ATMOSPHERE TO STABILIZE...BUT WITH STILL SOME SHOWERS MOVING IN ON
AN INCREASING NE WIND FLOW...ESPECIALLY ALONG THE ATLANTIC COAST.
MONDAY WILL BE WINDY ALONG THE ATLANTIC COAST AND BREEZY
ELSEWHERE. KEPT WINDS JUST UNDER WIND ADVISORY LEVELS...BUT
EXPECTING GUSTS TO 30 MPH. MUCH DRIER AIR WILL MOVE INTO THE
AREA...DIMINISHING THE RAIN CHANCES...SO SIDED ALONG WITH THE
GFS/NAM CONSENSUS OF A DRY DAY TOMORROW. A SPOKE OF MOISTURE
ROTATES AROUND THE LOW AS THE LOW DRIFTS W-SW AND THIS COULD
INCREASE MOISTURE A BIT LOCALLY. THUS...ADDED ISOLATED SHOWERS TO
THE ATLANTIC COAST FOR MONDAY NIGHT AND TUESDAY.
BIGGEST CONCERNS (OUTSIDE THE SEVERE WX THREAT THIS EVENING) WILL
BE WITH THE MARINE/COASTAL FCST. PLEASE SEE MARINE DISCUSSION
BELOW FOR MORE DETAILS. DUE TO THE LARGE SWELL EXPECTED TO BUILD
INTO THE LOCAL ATLANTIC WATERS TOMORROW...WILL BE ISSUING A HIGH
SURF ADVISORY FOR THE PALM BEACH...BROWARD...AND MIAMI-DADE COAST
TO BE EFFECTIVE MONDAY AFTERNOON THROUGH TUESDAY EVENING. BREAKING
WAVES HIGHER THAN 10 FEET ARE EXPECTED. THIS WILL ALSO RESULT IN
BEACH EROSION AND VERY STRONG RIP CURRENTS.
&&
.AVIATION...THUNDERSTORMS CONTINUE TO DEVELOP. APPROACHES TO ALL
TERMINALS FROM THE INTERIOR WILL BE AFFECTED. A COLD FRONT WILL
MOVE INTO S FLA THIS EVENING BRINGING CEILINGS AROUND 3500 FT TO
THE E COAST TERMINALS WITH SOME SHOWERS.
&&
.MARINE...A VERY STRONG LOW WILL DEVELOP OFF THE CAROLINA COAST
TONIGHT. THIS LOW IS EXPECTED TO SLOWLY DRIFT W-SW NEXT FEW
DAYS...WITH HIGH WINDS (POSSIBLY TO HURRICANE FORCE) ON ITS BACK
SIDE THIS SETS UP A PERFECT FETCH FOR A LARGE SWELL EVENT FOR
THE LOCAL AREA. WAVEWATCH IS NOW SHOWING A 17 FT SWELL WITH A
PERIOD OF 13 SECONDS ACROSS THE PALM BEACH WATERS AND 15 FT DOWN
THROUGH THE MIAMI-DADE WATERS...PEAKING MONDAY NIGHT AND EARLY
TUESDAY. WILL NOT GO QUITE THIS HIGH AS THE LOW POSITION COULD
CHANGE THINGS...BUT CONFIDENCE IS HIGH ENOUGH TO DRAMATICALLY
INCREASE SWELL/WAVE HGTS THIS PACKAGE. WILL MAX SWELL HEIGHTS AT
13 FT PALM BEACH COAST...WITH 7-9 FT ACROSS THE BROWARD/DADE
WATERS. APPROPRIATE SMALL CRAFT ADVISORIES CONTINUE EFFECTIVE LATE
TONIGHT FOR ALL WATERS. GALE FORCE GUSTS LOOK LIKELY FOR A
TIME...ESPECIALLY TOWARDS DAWN...WITH NAM12 SHOWING NEAR 40 KT
WINDS AT 925MB. A HIGH SURF ADVISORY WILL BE ISSUED FOR THE
ATLANTIC COAST. DO NOT FORSEE COASTAL FLOODING SINCE WINDS LOOK TO
BE OFFSHORE DURING THE PEAK OF THE SWELL MONDAY NIGHT INTO
TUESDAY.
&&
.FIRE WEATHER...RHS ARE EXPECTED TO FALL TO NEAR 35 PERCENT
OVER THE NEXT FEW DAYS AS DRIER AIR MOVES IN BEHIND THE COLD FRONT
TONIGHT...BUT AT THIS TIME DURATION OF CRITICAL RHS IS NOT
EXPECTED TO BE LONG.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 70 78 61 79 / 50 10 20 20
FORT LAUDERDALE 70 79 64 80 / 50 10 20 20
MIAMI 69 79 63 80 / 50 10 20 20
NAPLES 66 84 60 80 / 30 10 - 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY FROM 2 PM MONDAY TO 8 PM EDT TUESDAY FOR
FLZ068-FLZ072-FLZ074.
AM...SMALL CRAFT ADVISORY FROM 5 AM TO 8 PM EDT MONDAY FOR AMZ630-
AMZ651-AMZ671.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 PM MONDAY TO 8 PM
EDT TUESDAY FOR AMZ650-AMZ651-AMZ670-AMZ671.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT MONDAY
FOR AMZ610-AMZ650-AMZ670.
GM...SMALL CRAFT ADVISORY FROM 5 AM TO 12 PM EDT MONDAY FOR GMZ656-
GMZ657-GMZ676.
&&
DISCUSSION/MARINE/FIRE WEATHER..57/DG
AVIATION...65/GSHazardous weather outlook, May 6, 2:04 PM EST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
304 PM EDT SUN MAY 6 2007
FLZ063-066>075-070100-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
304 PM EDT SUN MAY 6 2007
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM FOR ALL OF SOUTH FLORIDA...
...WINDS AND SEAS TO INCREASE TONIGHT OVER LOCAL WATERS...
...ROUGH SURF CONDITIONS EAST COAST MONDAY THROUGH WEDNESDAY...
...RIP CURRENTS EAST COAST BEACHES MONDAY THROUGH THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS: SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL
DEVELOP OVER MAINLAND SOUTH FLORIDA THIS AFTERNOON INTO THIS
EVENING. FREQUENT LIGHTNING STRIKES WITH GUSTY WINDS, HAIL AND
LOCALLY HEAVY RAINFALL CAN BE EXPECTED. THUNDERSTORMS WILL LIKELY
LAST INTO THE EVENING HOURS AS A COLD FRONT MOVES SOUTH ACROSS THE
REGION.
TORNADOES: A TORNADO OR TWO MAY BE POSSIBLE WITH ANY THUNDERSTORM
THAT DEVELOPS THIS AFTERNOON AND EVENING...ESPECIALLY ANY STORM
THAT FORMS ALONG THE SEA BREEZES.
HAIL: STRONG INSTABILITY WILL BE IN PLACE THIS AFTERNOON INTO THIS
EVENING ACROSS THE REGION...AND THE STRONGEST THUNDERSTORMS MAY
PRODUCE HAIL UP TO 2 INCHES IN DIAMETER THIS AFTERNOON AND EVENING.
WIND: DUE TO RELATIVELY DRY AIR IN THE MID LEVELS OF THE
ATMOSPHERE...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS OF 60 TO 70 MPH.
IN ADDITION...A COLD FRONT WILL MOVE ACROSS THE LOCAL AREA
TONIGHT. AS A RESULT...NORTHEASTERLY WINDS WILL INCREASE WITH
FREQUENT GUSTS OVER 30 KNOTS AND SOME GUSTS TO 40 KNOTS. THIS
THREAT WILL BEGIN JUST AFTER MIDNIGHT ACROSS LAKE OKEECHOBEE AND
THE NORTHERN ATLANTIC WATERS...AND SPREAD SOUTH THROUGH THE
REMAINDER OF THE ATLANTIC WATERS AND THE GULF WATERS BY MORNING.
FLOODING: STEERING WINDS ALOFT, THOUGH A LITTLE STRONGER TODAY, WILL
STILL ALLOW LOCALLY HEAVY RAINFALL AT A FEW LOCATIONS, RESULTING IN
POSSIBLE PONDING OF WATER IN LOW LYING OR POORLY DRAINED AREAS.
WAVES: STRONG SUSTAINED NORTHEAST WINDS OF 20 TO 25 KNOTS WITH
GUSTS OF 30 TO 40 KNOTS WILL INCREASE GULF STREAM SEAS TO 7 FEET OF
HIGHER BY LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NORTHEAST WINDS OF 20 TO 25 KNOTS MONDAY WILL INCREASE THE RISK OF
RIP CURRENTS AT THE ATLANTIC BEACHES OF SOUTH FLORIDA. MODERATE TO
LARGE NORTHEAST SWELLS MOVING SOUTH THROUGH THE ATLANTIC WATERS WILL
ALSO KEEP THE RISK OF RIP CURRENTS ELEVATED FOR THE ATLANTIC BEACHES
TUESDAY THROUGH THURSDAY.
THE SWELLS WILL ALSO INCREASE THE SEAS IN THE GULF STREAM TO 10 TO
13 FEET BY MONDAY NIGHT INTO TUESDAY, BEFORE SLOWLY SUBSIDING TO
LESS THAN 7 FEET BY LATE THIS WEEK. NEARSHORE SEAS WILL ALSO BUILD
TO 7 TO 10 FEET DURING THIS PERIOD...ESPECIALLY ALONG THE PALM
BEACH COUNTY COAST. THE SWELLS WILL ALSO INCREASE THE ROUGHNESS OF THE
SURF WITH POSSIBLE MINOR BEACH EROSION AT TIMES OF HIGH TIDE EARLY
NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED HAIL AND GUSTY
WINDS OVER 50 MPH FROM THUNDERSTORMS THIS AFTERNOON AND EVENING.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
BAXTER
In the hours before
Special weather statement, May 6, 2:57 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT SUN MAY 6 2007
FLZ066-070-062100-
HENDRY FL-EASTERN COLLIER FL-
357 PM EDT SUN MAY 6 2007
...STRONG THUNDERSTORMS DEVELOPING OVER WESTERN INTERIOR AREAS OF
SOUTH FLORIDA...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 10
MILES SOUTHEAST OF IMMOKALEE TO 12 MILES NORTH OF MONROE
STATION...MOVING SOUTHEAST AT 20 TO 25 MPH. SOME LOCATIONS THAT
COULD BE AFFECTED ARE HENDRY CORRECTION CENTER...
IMMOKALEE...KERI...BIG CYPRESS NATIONAL PRESERVE...AND ROCK ISLAND.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...HAIL UP TO
DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
REMEMBER A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT UNTIL 800 PM
EDT SUNDAY EVENING FOR SOUTHERN FLORIDA.
BAXTER
Special weather statement, May 6, 3:17 PM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT SUN MAY 6 2007
FLZ067-068-062100-
PALM BEACH WESTERN FL-PALM BEACH EASTERN FL-
417 PM EDT SUN MAY 6 2007
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF NORTH PALM BEACH GENERAL
AIRPORT...OR 13 MILES SOUTHEAST OF INDIANTOWN...MOVING SOUTH AT 10
MPH.
EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHERN FLORIDA.
STRASSBERG
Special weather statement, May 6, 4:28 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT SUN MAY 6 2007
FLZ063-062230-
GLADES FL-
528 PM EDT SUN MAY 6 2007
...STRONG THUNDERSTORMS MOVING SOUTH TOWARD NORTHERN GLADES COUNTY
FROM SOUTH CENTRAL FLORIDA...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER
OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL FLORIDA MOVING SOUTHEAST
AROUND 30 MPH. SOME LOCATIONS THAT COULD BE POSSIBLE ARE BRIGHTON AND
BRIGHTON SEMINOLE INDIAN RESERVATION AREA.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP
TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS ON THESE STORMS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHERN FLORIDA.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
BAXTER
Special weather statement, May 6, 4:32 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
532 PM EDT SUN MAY 6 2007
FLZ067-062200-
INLAND PALM BEACH COUNTY FL-
532 PM EDT SUN MAY 6 2007
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PORT MAYACA...MOVING SOUTH
AT 25 MPH.
EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHERN FLORIDA.
KOB
Event by event
6 thunderstorm wind, 2 hail, 1 tornado. Local standard time, as filed.
Hail, Palm Beach
- When
- May 6, 5:05 PM EST to 5:15 PM EST
- Where
- Palm Beach County, 7 mi E of Belle Glade
- Measured
- 1 in hail
- Crop damage
- $750,000
- Reported by
- Newspaper
- Coordinates
- 26.680, -80.557
Hail damaged crops at two fields east of Belle Glade. Thousands of ears of corn suffered damage in 160 acres at Hundley Farms, and a 30 acre field of lettuce and other greens were damaged at Growers Management. Losses were estimated at about $750,000.
Thunderstorm Wind, Glades
- When
- May 6, 5:10 PM EST
- Where
- Glades County, 0.69 mi N of Lakeport
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 26.980, -81.130
Tornado, Broward
- When
- May 6, 6:00 PM EST to 6:10 PM EST
- Where
- Broward County, 7.95 mi WSW of Andytown to 7.47 mi SW of Andytown
- Rating
- EF0
- Path length
- 1.86 mi
- Path width
- 75 yd
- Reported by
- Law Enforcement
- Coordinates
- 26.110, -80.550
Several motorists reported a tornado about 1 to 2 miles north of Alligator Alley - I-75 - between mile markers 48 and 51. No damage was reported.
Thunderstorm Wind, Collier
- When
- May 6, 6:35 PM EST
- Where
- Collier County, 1.24 mi W of Immokalee
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 26.420, -81.440
A roof was blown off a business building.
Hail, Miami-Dade
- When
- May 6, 7:15 PM EST to 7:18 PM EST
- Where
- Miami-Dade County, 3.34 mi NW of Miami New Tamiami Ar
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 25.690, -80.460
Off duty NWS employee reported penny size hail near the intersection of Kendall Drive and SW 167 Avenue.
Thunderstorm Wind, Miami-Dade
- When
- May 6, 7:25 PM EST
- Where
- Miami-Dade County, 25 mi W of Sweet Water
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 25.770, -80.771
Several wood power poles were blown down near the Miccosukee School in the Miccosukee Indian Reservation along Tamiami Trail 20 miles west of Krome Avenue.
Thunderstorm Wind, Miami-Dade
- When
- May 6, 7:50 PM EST
- Where
- Miami-Dade County, Coral Gables
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 25.750, -80.250
Concrete tables blown over on University of Miami campus. Several chairs blown over and ripped apart.
Thunderstorm Wind, Miami-Dade
- When
- May 6, 8:00 PM EST
- Where
- Miami-Dade County, Miami
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 25.770, -80.200
Security fencing and weighted construction barricades blown down along the northeast perimeter of a condominium building under construction at the corner of NE 2 Ave and NE 2 Street in Downtown Miami.
Thunderstorm Wind, Miami-Dade
- When
- May 6, 8:05 PM EST
- Where
- Miami-Dade County, 3 mi N of Key Biscayne
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Public
- Coordinates
- 25.713, -80.220
A wind gust of 71 mph was recorded at the Atlantic Oceanographic and Meteorological Laboratory on Virginia Key.
Time is estimated based on radar and surrounding observations.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, May 6 to 7, 2007$5.4 million · EF2 · 41 events
- Flash Flooding and Flooding in Kansas, May 6 to 11, 2007$6.2 million · 23 events
- Tornadoes and Flash Flooding in Oklahoma, May 6 to 7, 20074 injured · $218,000 · EF0 · 54 events
- Flash Flood and Flooding in Iowa, May 6 to 15, 2007$5.2 million · 11 events
- Flash Flooding and Flooding in Kansas, May 6 to 14, 2007$850,000 · 1.25 in hail · 18 events
- Flash Flooding and Flood in Kansas, May 6 to 7, 2007$1.3 million · 8 events
- Flooding in Iowa, May 6 to 13, 2007$675,000 · 19 events
- Flash Flooding and Flooding in Iowa, May 6 to 8, 2007$925,000 · 6 events
- Tornado and Flash Flooding in Nebraska, May 6, 2007$155,000 · EF0 · 19 events
- Tornadoes and Flash Flooding in Texas, May 6 to 7, 2007$48,000 · EF0 · 22 events
- Flash Flooding and Hail in Missouri, May 6, 2007$50,000 · 2 in hail · 12 events
- Coastal Flood and High Wind in North Carolina, May 6 to 8, 2007$30,000 · 55 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34339, 34263, 34258, 34261, 34340, 34357, 34476, 34479, 34481.